# SDR DALA2024031503369

- Difficulty date: March 14, 2024
- Submitted: March 15, 2024
- Operation: Air carrier
- Aircraft: N172DN
- Make and model: Boeing 767332
- Aircraft serial: 24775
- Aircraft time: 140,295 hours, 20,709 cycles
- System (JASC): 5532 · Vertical Stabilizer, Plate/Skin
- Part: Skin
- Part number: NOTREPORTED
- Condition: Delaminated
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 172 DELAMINATION FOUND ON THE RH SIDE VERTICAL STABILIZER SKIN THAT 12" BELOW THE FSS295 AND 30" FAR AWAY FROM AUX SPAR. CORRECTIVE ACTION: DAMAGED AREA REPAIRED PER B767-300 SRM 55-30-01-2R-1 & SRM 51-70-10-2R-4 & SRM 51-70-10-2R. (0244147)
